Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Application de la théorie de la transversalité topologique à des problèmes non linéaires pour des équations différentielles ordinaires

Seria
Rozprawy Matematyczne tom/nr w serii: 296 wydano: 1990
Zawartość
Warianty tytułu
Abstrakty
FR

TABLE DES MATIÈRES
Introduction .....................................................................................................5

I. Préliminaires
I.1.   Notations et définitions.............................................................................7
I.2.   Espaces de Sobolev.................................................................................8
I.3.   Transversalité topologique .....................................................................10

II. Intervalle d'existence de solution pour des problèmes à valeur initiale (du premier ordre)
II.1.   Problèmes à valeur initiale avec une fonction de Carathéodory............11
II.2.   Problèmes à valeur initiale avec un opérateur multivoque....................15

III. Problèmes à valeur initiale dans un domaine complexe
III.1.   Formulation du problème.....................................................................19
III.2.   Existence ............................................................................................20

IV. Problèmes aux limites du second ordre avec une fonction de Carathéodory
IV.1.   Formulation du problème.....................................................................24
IV.2.   Majoration a priori des solutions..........................................................26
IV.3.   Existence ............................................................................................27
IV.4.   Régularité...........................................................................................29

V. Problèmes aux limites du second ordre avec un opérateur multivoque satisfaisant une condition de croissance de type Bernstein
V.1.   Formulation du problème.....................................................................29
V.2.   Conditions aux limites: u(0)-βu'(0) = r, u(1) + bu'(1) = s.......................33
V.3.   Conditions aux limites: αu(0)-βu'(0) = r, au(1) + bu'(1) = s...................35

VI. Problèmes aux limites du second ordre avec un opérateur multivoque satisfaisant une condition de croissance de type Bernstein-Nagumo
VI.1.   Formulation du problème.....................................................................39
VI.2.   Conditions aux limites: u(O)-βu'(O) = r, u(1) + bu'(1) = s......................42
VI.3.   Conditions aux limites: αu(0)-βu'(0) = r, au(1) + bu'(1) = s...................42

VII. Problèmes aux limites du second ordre dans l'intervalle [0,∞)
VII.   1. Problèmes aux limites avec une fonction de Carathéodory................46
VII.   2. Problèmes aux limites avec un opérateur multivoque........................50

Annexe 1. Changement de variables dans une intégrale..............................57
Annexe 2. Principes du maximum..................................................................60
Annexe 3. Inversibilité des opérateurs...........................................................63
Commentaires...............................................................................................68
Références...................................................................................................72
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 296
Liczba stron
75
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCXCVI
Daty
wydano
1990
Twórcy
  • Département de Mathématiqes, Université de Montréal, C.P. 6128, succ. A, Montréal, Canada H3C 3J7
Bibliografia
  • [AC] J. P. Aubin, A. Cellina, Differential Inclusions, Springer-Verlag, Berlin-Heidelberg 1984.
  • [BSW] P. B. Bailey, L. F. Shampine, P. E. Waltman, Nonlinear Two-point Boundary Value Problem, Academic Press, New York-London 1968.
  • [BE] C. Berge, Espaces Topologiques et Fonctions Multivoques, Dunod, Paris 1959.
  • [BL] S. R. Bernfeld, V. Lakshmikantham, An Introduction to Nonlinear Boundary Value Problems, Academic Press, New York 1974.
  • [BLL] S. R. Bernfeld, G. Ladde, V. Lakshmikantham, Existence of solutions of two-point boundary value problems for non-linear systems, J. Differential Equations 18 (1975), 103-110.
  • [BER] S. N. Bernstein, Sur les équations du calcul des variations, Ann. Sci. École Norm. Sup. 29 (1912), 431-485.
  • [BF] V. I. Blagodat"skikh, A. F. Filippov, Differential inclusions and optimal control, Trudy Mat. Inst. Steklov. 169(1985), 199-252, 255, English transl.: Proc. Steklov Inst. Math. 4(1986), 199-260.
  • [BGMO] Y. G. Borisovich, B. D. Gel'man, A. D. Myshkis, V. V. Obukhovskii, Multivalued mappings, Itogi Nauki Mat. Anal. 19, VINITI Moscow (1982), 127-230. English transl.: J. Soviet Math. 24(6) (1984), 719-791.
  • [BR] H. Brezis, Analyse Fonctionnelle, Théorie et Applications, Masson, Paris 1983.
  • [CL] A. Cellina, A. Lasota, A new approach to the definition of topological degree for multivalued mappings, Rend. Acad. Naz. dei Lincei 47 (1969), 434-440.
  • [CH] K. C. Chang, The obstacle problem and partial differential equations, Comm. Pure Appl. Math. 33 (1980), 117-146.
  • [DA] J. L. Davy, Properties of the solution set of a generalized differential equation, Bull. Austral. Math. Soc. 6(1972), 379-398.
  • [DG] J. Dugundji, A. Granas, Fixed Point Theory, vol. 1, PWN, Warszawa 1982.
  • [ER1] L. H. Erbe, Nonlinear boundary value problems far second order differential equations, J. Differential Equations 7 (1970), 459-472.
  • [ER2] L. H. Erbe, Existence of solutions to boundary value problems for second order differential equations, Nonlinear Anal. 6(1982), 1155-1162.
  • [FR1] M. Frigon, Méthode de transversalité topologique appliquée à des problèmes non linéaires pour des équations différentielles ordinaires, Thèse de Doctorat, Univ. de Montréal, 1986.
  • [FL] M. Frigon, F. C. Liu, Remarque sur une application de l'indicatrice de Banach au changement de variables dans une intégrale, Rapport de recherche, Université de Montréal, 85- 34.
  • [FU] S. Fučik, Solvability of Nonlinear Equations and Boundary Value Problems, D. Reidel, Hingham 1980.
  • [FP] M. Furi, P. Pera, A continuation method on locally convex spaces and applications to ordinary differential equations on non-compact intervals. Ann. Polon. Math. 47(1987), 331-346.
  • [GA] R. Gaines, A priori bounds for solutions to nonlinear second order boundary value problems, Appl. Anal. 3(1973), 157-167.
  • [GM] R. Gaines, J. Mawhin. Coincidence degree and nonlinear differential equations, Lecture Notes in Math. 568, Springer-Verlag, Berlin 1977.
  • [GR1] A. Granas, Sur la notion du degré topologique pour une certaine classe de transformations multivalentes dans les espaces de Banach, Bull. Acad. Pol. Sci. Sér. Sci. Math. Astronom. Phys. 7(1959), 191-194.
  • [GR2] A. Granas, Theorem on antipodes and theorems on fixed points for a certain class of multivalued maps in Banach spaces, ibid. 7(1959), 271-275.
  • [GGLI] A. Granas, R. B. Guenther, J. W. Lee, On a theorem of S. Bernstein, Pacific J. Math. 74(1978), 67-82.
  • [GGL2] A. Granas, R. B. Guenther, J. W. Lee, Nonlinear boundary value problems for some classes of ordinary differential equations, Rocky Mountain J. Math. 10(1980), 35-58.
  • [GGL3] A. Granas, R. B. Guenther, J. W. Lee, Topological transversality II: Applications to the Neumann problem for y" = f(t,y,y'). Pacific J. Math. 104(1983), 95-109.
  • [GGL4] A. Granas, R. B. Guenther, J. W. Lee, Nonlinear boundary value problems for ordinary differential equations, Dissertationes Math. 244(1985).
  • [GU] R. B. Guenther, Problèmes aux limites non linéaires pour certaines classes d'équations différentielles ordinaires, Les Presses de l'Université de Montréal, no. 93, 1985.
  • [HA] P. Hartman, Ordinary Differential Equations, Wiley, New York 1964.
  • [JA1] L. K. Jackson, Subfunctions and second order ordinary differential inequalities, Adv. in Math. 2(1968), 307-363.
  • [JA2] L. K. Jackson, Boundary value problems for ordinary differential equations, Studies in ordinary differential equations (J.K. Hale éd.). MAA Studies in Mathematics, vol. 14, Math. Assoc. Amer., Washington, D.C. 1977.
  • [LAI] A. Lasota, Boundary value problems for second order differential equations. Seminar on differential equations and dynamical systems, II, Lectures Notes in Math. 144(1970), 140-152.
  • [LA2] A. Lasota, Applications of generalized functions to contingent equations and control theory, Inst. For Fluid Dynamics and Appl. Math. Lec. Series no. 51, Seminar Lectures at the University of Maryland (1970-1971), 41-53.
  • [LAO1] A. Lasota, Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. 13(1965), 781-786.
  • [LAO2] A. Lasota, Z. Opial, Fixed-point theorems for multi-valued mappings and optimal control problems, ibid. 16 (1968), 645-649.
  • [LY] A. Lasota, J. A. Yorke. Existence of solutions of two-point boundary value problems for nonlinear systems, J. Differential Equations 11 (1972), 509-518.
  • [LR] J. M. Lasry, R. Robert, Analyse non linéaire multivoque, Centre de Recherche de Math, de la Décision, no. 7611, Université de Paris-Dauphine.
  • [LO] J. W. Lee, D. O'Regan, Topological transversality. Applications to initial-value problems, Ann. Polon. Math. 48(1988), 247-252.
  • [LS] J. Leray, J. Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3)51 (1934), 45-78.
  • [LL] N. G. Lloyd, Degree Theory, Cambridge Tracts in Math., no. 73, Cambridge Univ. Press, London 1978.
  • [MAI] J. Mawhin, Functional analysis and boundary value problems, in: Studies in ordinary differential equations (J.K. Hale ed.), MAA Studies in Mathematics, vol. 14, Mathematical Assoc. of America, Washington D.C., 1977.
  • [MA2] J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, CBMS Regional Conference Series in Math., no. 40, Amer. Math. Soc., Providence, 1979.
  • [MA3] J. Mawhin, The Bernstein-Nagumo problem and two-point boundary value problems for ordinary differential equations, in: Coll. Math. János Bolyai 30, Qualitative Theory of Diff. Equations, Budapest, D, Farkas ed., 1981, 709-740.
  • [MA4] J. Mawhin, Compacité, monotonie, et convexité dans l'étude de problèmes aux limites semi-linéaires, Séminaire d'Analyse Moderne, no. 19, Université de Sherbrooke, 1981.
  • [MA5] J. Mawhin, Points fixes, points critiques et problèmes aux limites. Les Presses de l'Université de Montréal, no. 92, 1985.
  • [NA1] M. Nagumo, Ueber die Differentialgleichung y" = f(x,y,y'), Proc. Phys. Math. Soc. Japan 19 (3) (1937), 861-866.
  • [NA2] M. Nagumo, Ueber des Randwertproblem der nichtlinearen gewöhnlichen Differentialgleichungen zweiter Ordnung, ibid. 24(1942), 845-851.
  • [NI] L. Nirenberg, Topics in Nonlinear Functional Analysis, Courant Institute of Mathematical Sciences, 1974.
  • [OR] D. O'Regan, Initial and boundary value problems via topological methods, Thèse de Doctorat, Oregon State University, 1984.
  • [PE] O. Perron, Eine neue Behandlung der Randwertaufgabe für Δu = 0, Math. Z. 18(1923), 42-54.
  • [PSV] L. C. Piccinini, G. Stampacchia, G. Vidossich, Ordinary Differential Equations in R" (Problems and Methods), Springer-Verlag, New York 1984.
  • [PR1] T. Pruszko, A coincidence degree for L-compact convex valued mappings and its application to the Picard problem for orientor fields. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1979), 895-902.
  • [PR2] T. Pruszko, Some applications of the topological degree theory to multi-valued boundary value problems, Dissertationes Math. 229(1984).
  • [SS] E. B. Saff, A. D. Snider, Fundamentals of Complex Analysis, for Mathematics, Science and Engineering, Prentice-Hall Inc., Englewood Cliffs, New Jersey, 1976.
  • [SA] S. Saks, Theory of the Integral, Vol. II, PWN, Warszawa 1933.
  • [SC] K. Schmitt, On the global existence of solutions of second order ordinary differential equations, J. Differential Equations 5(1969), 476-482.
  • [TT] E. Tarafdar, S. K. Teo, On the existence of solutions of the equation Lx ∈ Nx and a coincidence degree theory, J. Austral. Math. Soc. Ser. A 28(1979), 139-176.
  • [VI] G. Vidossich, Solution of Hallams problem on the terminal comparison principle for ordinary differential inequalities, Trans. Amer. Math. Soc. 220(1976), 115-132.
  • [VI2] G. Vidossich, Two remarks on global solutions of ordinary differential equations in the real line, Proc. Amer. Math. Soc. 55(1976), 111-115.
  • [VI3] G. Vidossich, The two-point boundary value problem for the Cauchy problem, J. Differential Equations 60(1985), 1-20.
  • [WZ] R. L. Wheeden, A. Zygmund, Measure and Integral, an Introduction to Real Analysis, Marcel Dekker Inc., New York 1977.
  • [BA] J. V. Baxley, Existence and uniques for nonlinear boundary value problems on infinite intervals, J. Math. Anal. Appl. 147(1990), 122-133.
  • [EK] L. H. Erbe, W. Krawcewicz, Nonlinear boundary value problems for differential inclusions y" ∈ F(t,y,y'), Ann. Polon. Math, (à paraître).
  • [FR2] M. Frigon, Sur l'existence de solutions pour l'équation différentielle u'(z) - f(z,u(z)) dans un domaine complexe, C. R. Acad. Sci. Paris Sér. I 310(1990), 371-374.
  • [FR3] M. Frigon, Théorie de la transversalité topologique appliquée à des problèmes aux limites sans condition de croissance. Rapport de recherche, Univ. de Montréal, CRM-1632, 1989.
  • [FR4] M. Frigon, Problèmes aux limites pour des inclusions différentielles sans condition de croissance, ibid. CRM-1657, 1990.
  • [FGJ M. Frigon, A. Granas, Théorèmes d'existence pour des inclusions différentielles sans convexité, C. R. Acad. Sci. Paris Sér. I (à paraître).
  • [FGG] M. Frigon, A. Granas, Z. E. A. Guennoun, Sur l'intervalle maximal d'existence de solutions pour des inclusions différentielles, C. R. Acad. Sci. Paris Sér. I 306 (1988), 747-750.
  • [GS] L. Górniewicz, M. Ślosarski, Topological essentiality of multivalued mappings and some of its applications to differential inclusions (à paraître).
  • [GG] A. Granas, Z. E. A. Guennoun, Quelques résultats dans la théorie de Bernstein-Carathéodory de l'équation y" = f(t,y,y'), C. R. Acad. Sci. Paris Sér. I 306 (1988), 703-706.
  • [GGL5] A. Granas, R. B. Guenther, J. W. Lee, Existence principles for classical and Carathéodory solutions of nonlinear systems and applications, in: Proceedings of the international conference on theory and applications to differential equations, Ohio 1988 (sous presse).
  • [GGL6] A. Granas, R. B. Guenther, J. W. Lee, Some existence results for the differential inclusions $y^{(k)} ∈ F(x,y,...,y^{(k-1)})$. C. R. Acad. Sri. Paris Sér. I 306(1988), 391-396.
  • [TO] A. A. Tolstonogov, Solutions of a differential inclusion with unbounded right-hand side. Siberian Math. J. mai (1989), 857-868 (transl, from Russian Sibirsk. Mat. Zh. 29 (5) (1988), 212-225).
Języki publikacji
FR
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-f535fd98-7492-4ed3-b71c-85c2ce255678
Identyfikatory
ISBN
83-01-09768-X
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.